MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SABINA MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION SABINA MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number P2020003
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further information is available on the repair of the device at this time.The investigation is ongoing, however if any additional relevant information is identified following the completion of the investigation, the additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.The sabina sit-to-stand lift is especially designed for people who have difficulty in standing up on their own from a seated position.Sabina sit-to-stand lift is intended for use with patients who are able to actively participate in the raising motion.When standing, they can be moved to a wheelchair or to a toilet, this gives them standing practice in connection with the transfer.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this device.It is unknown if the facility performs preventative maintenance on their device.
 
Event or Problem Description
On 13-feb-2026, a company representative - service personnel contacted technical service to report that sabina ii ee basic (product code p2020003, serial number (b)(6)), had mast weldment cracked.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The baxter technician found the mast weldment needed to be replaced.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this device.It is unknown if the facility performs preventative maintenance on their device.The sabina sit-to-stand lift is especially designed for people who have difficulty in standing up on their own from a seated position.Sabina sit-to-stand lift is intended for use with patients who are able to actively participate in the raising motion.When standing, they can be moved to a wheelchair or to a toilet, this gives them standing practice in connection with the transfer.The technician replaced the mast weldment to resolve the reported event.Based on this information, no further action is required.Although there was no reported injury with this event, if the report of a cracked mast were to recur, it could potentially cause serious injury or death.Therefore, baxter is reporting this event.

Brand Name
SABINA MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24571560
Report Number8030916-2026-00026
Device Sequence Number9417698
Product Code FSA
UDI-Device Identifier00887761981782
UDI-Public(01)00887761981782
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP2020003
Device Catalogue NumberP2020003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown